# SDR SWIA200718632

- Difficulty date: August 23, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 24,018 hours, 19,611 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE FROM THE FIRST OFFICER'S CB PANEL DURING DESCENT INTO SLC.  FLIGHT NR 3922, REPLACED TERMINAL BLOCK NR 12 AND TERMINAL ENDS IAW AMM 20-00-00.
